Revista Matemática Iberoamericana


Full-Text PDF (459 KB) | Metadata | Table of Contents | RMI summary
Volume 5, Issue 1, 1989, pp. 37–46
DOI: 10.4171/RMI/84

Published online: 1989-03-31

An Extremal Property of Entire Functions with Positive Zeros

Daniel F. Shea[1] and Allen Weitsman[2]

(1) University of Wisconsin, Madison, USA
(2) Purdue University, West Lafayette, USA

No abstract available for this article.

No keywords available for this article.

Shea Daniel, Weitsman Allen: An Extremal Property of Entire Functions with Positive Zeros. Rev. Mat. Iberoam. 5 (1989), 37-46. doi: 10.4171/RMI/84